# SDR DALA2023020300852

- Difficulty date: February 1, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,259 hours, 14,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 1601 ON SVC CHK, FOUND CREW REST "LADDER EXIT SIGN" AND "COVE EXIT SIGN" OUT. CORRECTIVE ACTION: RELAMPED WITH POWER OFF,TURNED ON EMERGENCY LIGHT CREW REST CKS GOOD IAW B767-300 AMM 33-51.MEL/PLAC REMOVED. (9451467)
